# SDR G6OA04001

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N705GC
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 42,920 hours, 8,268 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084934
- Condition: Contaminated
- Location: Air Cond Bays
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A, G

## Discrepancy

FIFTEEN MINUTES INTO FLT, AT FLT LEVEL 310, THE LEVEL 2 (AIR SYS 1 PRESS LOW) AND (AIR SYS 2 PRESS LOW) ILLUMINATED. SMOKE WAS OBSERVED IN THE COCKPIT. AN EMERGENCY WAS DECLARED AND DIVERSION INTIATED TO KSDF. DURING DESCENT , THE LEVEL 2 AIR SYS 3 LOW PRESS LIGHT ILLUMINATED.  COALESCER BAGS CONTAMINATED WITH GLYCOL.
